Aside from completely failing to keep up with the 100 books challenge (I started playing the South Park game instead) I went to the clinic and had another prostap injection.
So now, for the fifth time, I'm getting headaches, hot flushes and feeling sleepy. Oh, and fat. All hormonal medication seems to inevitably make me fat. Even 'normal' things like the Pill (which also gave me horrendous thrush... a silver lining of having no tubes is no contraceptives).
This time around, I've been doing far more exercise than I usually do not just when cycling, but generally. Admittedly, this is only partly due to the keeping-fit-for-IVF motivation, it's also because all the mums doing pickup at the Boy's school seem to do some sort of fitness and I didn't want to be fat, unfit parent for the next thirteen years or so.
(Incidentally, I saw figures recently about healthy life expectancy in deprived neighbourhoods vs affluent areas being almost 20 years, so presumably this herding instinct/peer pressure to exercise is part of the reason for that gap).
The exercise is making the side effects less bad, although I don't know if it's just that less sitting around gives me less time to focus on them. Although then I worry I am not doing it properly if there's no side effects.
I'm also wondering how many times it's healthy to go through a fake menopause. I have been assured that there's no long term health effects of multiple IVF treatments.
Is that the truth or does nobody really know yet; wonderful though fertility treatment is, it's a relatively new technology and, as far as I can discern, the drugs regimes are much newer than IVF itself.
But I've got to make the best choices with the information and circumstances that I have, so I am sitting here feeling hot, a wee bit headachey and slightly mad.